# SDR AALA20011926

- Difficulty date: September 25, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT ON FUSELAGE UNDER RIGHT STATION 1305 BETWEEN LONGERON 18R AND 19R ADL NR 4390015.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
